# SDR HALA2014051900065

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 9,483 hours, 1,400 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS DUE TO AN AUTO FLT 2 FAULT.  TROUBLESHOT IAW TSM 22-70-00, OPS NORMAL.  ACFT OK FOR SERVICE.
